# SDR GUUA05060701

- Difficulty date: May 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,123 hours, 26,253 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 847898
- Part serial: 150
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9285 FLL/EYW - DURING APPROACH, LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  MANUALLY EXTENDED LANDING GEAR.  REPLACED SELECTOR VALVE. OPREATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
